# SDR CALA2018031400917

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N5499
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, INTERCOSTAL HAS CORROSION ON THE OTBD SURFACE AND LOWER FLANGE BETWEEN BS 740 TO 760, OTBD OF STRINGER 27L.   AFTER CORROSION REMOVAL FOUND TO BE OUT OF LIMITS IAW  SRM 53-00-04, PG 103, DETAIL II.  REMOVED AND REPLACED THE INTERCOSTA L IAW DRAWING 143N5499, AND SRM 51-40-02, PG 2.
